# SDR UPS01835858

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 702 RBL 6 FRAME SHEAR TIE IS CRACKED. REPAIRED SHEARTIE IAW SRM 53-2-0 FIG 1B AND DWG 5753158
